# SDR VNAA2017012700037

- Difficulty date: January 27, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 4,775 hours, 4,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP TRAILING EDGE BETWEEN FLAP STATIONS 67.5 TO 75.6 DAMAGED.  MAINTENANCE PERFORMED A MAJOR REPAIR.
